# SDR AALA20011366

- Difficulty date: June 28, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Fs 1206
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CRACKED, EXTENDING FROM WIRE BUNDLE ACCESS HOLE DOWN THROUGH AFT LOWER BOLT HOLE.  STOP DRILLED CRACK, NDT CHECKED, AND INSTALLED A TITANIUM DOUBLER PER SRM 53-30-3.  (M)
